International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 134 | Views: 221

Research Paper | Mathematics | India | Volume 4 Issue 12, December 2015


On The Homogeneous Biquadratic Equation with 5 Unknowns

Dr. P. Jayakumar [14] | J. Meena [4]


Abstract: The Homogenous biquadratic equation with five unknowns given by is considered and analyzed for finding its non zero distinct integral solutions. Introducing the linear transformations x = u + v, y = u v, z = 2uv +1, w =2uv-1 and employing the method of factorization different patterns of non zero distinct integer solutions of the equation under the above equation are obtained. A few interesting relations between the integral solutions and the special numbers namely Polygonal numbers, Star number, Pronic number and Gnomonic number are exhibited.


Keywords: Homogeneous equation, Integral solutions, Polygonal number and special number


Edition: Volume 4 Issue 12, December 2015,


Pages: 656 - 658


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top